Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic behavior of degenerate logistic equations

Impacto

Descargas

Último año

Arrieta Algarra, José María y Pardo San Gil, Rosa y Rodríguez Bernal, Aníbal (2015) Asymptotic behavior of degenerate logistic equations. Journal of Differential Equations, 259 (11). pp. 6368-6398. ISSN 0022-0396

[img] PDF
Restringido a Sólo personal autorizado del repositorio

474kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022039615003939


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

We analyze the asymptotic behavior of positive solutions of parabolic equations with a class of degenerate logistic nonlinearities of the type lambda u - n(x)u(rho). An important characteristic of this work is that the region where the logistic term n(.) vanishes, that is K-0 ={x : n(x) = 0}, may be non-smooth. We analyze conditions on lambda, rho, n(.) and K-0 guaranteeing that the solution starting at a positive initial condition remains bounded or blows up as time goes to infinity. The asymptotic behavior may not be the same in different parts of K-0.


Tipo de documento:Artículo
Palabras clave:Logistic nonlinearity; Asymptotic behavior; Blow up; Boundedness; Non-smooth sets; Fractal dimension
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:35668
Depositado:15 Feb 2016 09:57
Última Modificación:12 Dic 2018 15:06

Descargas en el último año

Sólo personal del repositorio: página de control del artículo